# SDR AALA990648

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoking
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - AFTER TAKEOFF DFW, CABIN FILLED WITH SMOKE FROM AIR CONDITIONING DUCTS.  FLIGHT AIR INTERRUPTED, RETURNED DFW AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED OPERATIONS CHECK OF AIR CONDITIONING SYSTEM UNABLE TO DUPLICATE SMOKE.  PERFORMED OVERWEIGHT INSPECTION WITH NO FINDINGS.  OPERATED PACKS WITH ENGINES AND APU, NO OIL LEAKS OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
